# SDR REXA201100053

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 14,124 hours, 12,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SIDE SEAT TRACK CORRODED BETWEEN FS 461 AND 473 UNDER OVERWING EMERGENCY EXIT DOOR CUTOUTS.  REMOVED AND REPLACED LT AND RT SIDE SEAT TRACK BETWEEN FS 449 AND 473 IAW CRJ 200 AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
